Function digraphs of quadratic maps modulo p

Christie L. Gilbert, Joseph D. Kolesar, Clifford A. Reiter, John D. Storey

Research output: Contribution to journalArticlepeer-review

5 Scopus citations
Original languageEnglish (US)
Pages (from-to)32-49
Number of pages18
JournalFibonacci Quarterly
Issue number1
StatePublished - Feb 1 2001

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'Function digraphs of quadratic maps modulo p'. Together they form a unique fingerprint.

Cite this